Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 96, NWS Quad Cities, IA

July 16, 2007Benton County, Buchanan County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 16, 2007, 8:50 PM CDT for Benton County, Buchanan County, Iowa. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2007, 8:50 PM CDT (01:50 UTC)
Expired
Jul 16, 2007, 9:45 PM CDT
In force
55 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Benton County, IA, Buchanan County, IA

The radar

The Quad Cities radar (KDVN), 142 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 8:55 PM CDTTSTM WND GST 65Jesup, IA
Jul 16, 9:00 PM CDTTSTM WND GST 46Independence, IA
Jul 16, 9:06 PM CDTTSTM WND GST 452 W Mount Auburn, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 3:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 170150
SVRDVN
IAC011-019-170245-
/O.NEW.KDVN.SV.W.0096.070717T0150Z-070717T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
850 PM CDT MON JUL 16 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN EAST CENTRAL IOWA...
  BUCHANAN COUNTY IN NORTHEAST IOWA...

* UNTIL 945 PM CDT.

* AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM HAZLETON TO 18
  MILES WEST OF MOUNT AUBURN...OR ALONG A LINE EXTENDING FROM OELWEIN
  TO 19 MILES SOUTH OF WATERLOO...AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CUTSHAW BRIDGE STATE ACCE AROUND 855 PM CDT...
  JESUP AND HAZLETON AROUND 905 PM CDT...
  STANLEY AROUND 920 PM CDT...
  AURORA...INDEPENDENCE...MOUNT AUBURN AND BRANDON AROUND 945 PM
  CDT...

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 42 AND 54.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

LAT...LON 4230 9182 4229 9184 4221 9188 4219 9230
      4229 9224 4230 9206 4259 9208 4264 9205
      4264 9162 4261 9162

$$
2 follow-up statements
000 
WWUS53 KDVN 170205
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 PM CDT MON JUL 16 2007

IAC011-019-170245-
/O.CON.KDVN.SV.W.0096.000000T0000Z-070717T0245Z/
BUCHANAN IA-BENTON IA-
903 PM CDT MON JUL 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BENTON AND BUCHANAN COUNTIES...

AT 855 PM CDT...TRAINED SPOTTERS REPORTED A 65 MPH WIND GUST AT 
JESUP FROM A LINE OF SEVERE THUNDERSTORMS. THESE STORMS ARE ALSO 
CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THESE STORMS WERE LOCATED 
APPROXIMATELY ALONG A LINE EXTENDING FROM HAZLETON TO 7 MILES WEST 
OF MOUNT AUBURN...OR ALONG A LINE EXTENDING FROM OELWEIN TO 12 MILES 
NORTHWEST OF VINTON...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  STANLEY...WAPSIPINICON GOLF COURSE...MOUNT AUBURN AND INDEPENDENCE
  AIRPORT AROUND 910 PM CDT...
  LIME CREEK COUNTY PARK...INDEPENDENCE...BRANDON AND AURORA AROUND
  915 PM CDT...
  THREE ELMS COUNTY PARK AROUND 920 PM CDT...
  LAMONT AROUND 925 PM CDT...

WIND DAMAGE WILL OCCUR BEFORE THUNDER CAN BE HEARD OR RAIN BEGINS.
SEEK SHELTER IMMEDIATELY.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR EASTERN IOWA.

LAT...LON 4230 9182 4229 9184 4221 9188 4219 9230
      4229 9226 4230 9206 4259 9208 4264 9205
      4264 9162 4261 9162

$$
000 
WWUS53 KDVN 170238
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
938 PM CDT MON JUL 16 2007

IAC011-019-170248-
/O.EXP.KDVN.SV.W.0096.000000T0000Z-070717T0245Z/
BUCHANAN IA-BENTON IA-
938 PM CDT MON JUL 16 2007

...THE SEVERE THUNDERSTORM WARNING FOR BENTON AND BUCHANAN COUNTIES
EXPIRES AT 945 PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR EASTERN IOWA.

LAT...LON 4230 9182 4229 9184 4221 9188 4219 9230
      4229 9226 4230 9206 4259 9208 4264 9205
      4264 9162 4261 9162

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 8:34 PM CDT, 16 minutes earlier.

Area forecast discussion, Jul 16, 8:34 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
834 PM CDT MON JUL 16 2007

.UPDATE...
UPDATED FORECAST TO ADD FLASH FLOOD WATCH OVERNIGHT GIVEN THREAT
OF TRAINING STORMS ALONG THE BOUNDARY IN EASTERN IOWA...PLUS THE
INTENSE RAINFALL RATES WE HAVE OBSERVED FROM SPOTTER REPORT. 88D
PRECIP ESTIMATES HAVE BEEN A BIT HIGH...THOUGH RAINFALL IN SOME
LOCATIONS HAS BEEN SUFFICIENT TO CAUSE FLASH FLOODING.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
     JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR BUREAU-CARROLL-
     HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
     PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR CLARK-SCOTLAND.

&&

WOLF
Hazardous weather outlook, Jul 16, 4:50 AM CDT, 16 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
450 AM CDT MON JUL 16 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-171000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
450 AM CDT MON JUL 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING WEAK WARM FRONT WILL PRODUCE THUNDERSTORMS AND
SHOWERS. HIGH MOISTURE AND FREEZING LEVELS ALONG WITH WEAK WINDS
ALOFT WILL CREATE FAVORABLE CONDITIONS FOR LOCALLY HEAVY RAIN CAUSED
BY SLOW MOVING STORMS REDEVELOPING OVER THE SAME AREA. SEASONALLY
MOIST SOILS COMBINED WITH ANY HEAVY RAIN MAY RESULT IN LOCALIZED
FLASH FLOODING.

THERE IS ALSO THE RISK OF STRONG TO A FEW SEVERE STORMS THIS
AFTERNOON UNTIL MID EVENING MAINLY WEST OF THE MISSISSIPPI RIVER. THE
PRIMARY RISK WILL BE STRONG TO LOCALLY DAMAGING WINDS OF 40 TO 60
MPH...WITH A SECONDARY RISK OF LARGE HAIL UP TO THE SIZE OF NICKELS.

THE STORM PREDICTION CENTER HAS THE REGION IN A SLIGHT RISK FOR
SEVERE WEATHER TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LATEST INDICATIONS SUGGEST THUNDERSTORMS WILL REFORM ALONG AND NORTH
OF INTERSTATE 80 BY TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY
NIGHT...WITH THE ENTIRE AREA EVENTUALLY EXPERIENCING STORMS THROUGH
WEDNESDAY MORNING. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE
MORE HEAVY RAIN...RESULTING IN LOCALIZED FLASH FLOODING...AS WELL AS
PRODUCING LARGE RISES ON AREA RIVERS AND STREAMS. A FEW STORMS MAY
REACH SEVERE LEVELS BY PRODUCING LARGE HAIL AND DAMAGING STRAIGHT
LINE WINDS.

THE STORM PREDICTION CENTER HAS INCLUDED THE ENTIRE REGION IN A
SLIGHT RISK FOR SEVERE WEATHER TUESDAY AND TUESDAY NIGHT.

WEDNESDAY THROUGH THURSDAY...ADDITIONAL UPPER LEVEL DISTURBANCES WILL
MOVE ALONG A FRONTAL BOUNDARY WAVERING THROUGH THE REGION...PRODUCING
MORE EPISODES OF SHOWERS AND THUNDERSTORMS. THE POTENTIAL CONTINUES
FOR MORE HEAVY RAIN RESULTING IN ADDITIONAL FLOODING...WITH A FEW
STORMS POSSIBLY REACHING SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MAINLY IN IOWA AND MISSOURI...
ESPECIALLY BETWEEN 3 AND 10 PM.

NICHOLS/12

In the hours before

Local storm report, Jul 16, 8:14 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
814 PM CDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     RIVERSIDE               41.48N 91.57W
07/16/2007                   WASHINGTON         IA   TRAINED SPOTTER

            LOTS OF TREE LIMBS DOWN IN TOWN. SOME LIMBS ARE 1 FOOT IN
            DIAMETER. DELAYED REPORT.

&&

ELLIOTT
Local storm report, Jul 16, 8:17 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
817 PM CDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     WASHINGTON              41.30N 91.69W
07/16/2007                   WASHINGTON         IA   TRAINED SPOTTER

            TIME ESTIMATED/ ACROSS THE CITY NUMEROUS MATURE TREES ARE
            SNAPPED OFF AT THEIR BASES /REPORT RECEIVED AT 755 PM

0600 PM     TSTM WND DMG     3 E WASHINGTON          41.30N 91.63W
07/16/2007                   WASHINGTON         IA   TRAINED SPOTTER

            DAMAGE TIME ESTIMATED - CORNFIELDS FLATTENED
            SPOTTER-REPORT WAS RECEIVED AT 755 PM

0644 PM     HAIL             3 NE FAIRFIELD          41.04N 91.93W
07/16/2007  E1.00 INCH       JEFFERSON          IA   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL

0746 PM     HAIL             PALO                    42.06N 91.80W
07/16/2007  E0.25 INCH       LINN               IA   TRAINED SPOTTER

0752 PM     TSTM WND GST     3 SSW STOCKPORT         40.82N 91.86W
07/16/2007  E45.00 MPH       VAN BUREN          IA   TRAINED SPOTTER

0752 PM     HAIL             1 W UTICA               40.82N 91.85W
07/16/2007  E0.75 INCH       VAN BUREN          IA   TRAINED SPOTTER

0755 PM     HAIL             CEDAR RAPIDS            41.97N 91.67W
07/16/2007  E0.25 INCH       LINN               IA   AMATEUR RADIO

0806 PM     HAIL             2 WSW CEDAR RAPIDS      41.96N 91.70W
07/16/2007  E0.25 INCH       LINN               IA   TRAINED SPOTTER

&&

TAS
Local storm report, Jul 16, 8:29 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 PM CDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             1 SSE CEDAR RAPIDS      41.95N 91.66W
07/16/2007  M1.00 INCH       LINN               IA   TRAINED SPOTTER

            STARTED OFF AS PEA SIZE HAIL, THEN TO QUARTERS. LOTS OF
            MIXED HAIL FROM PEAS TO QUARTERS.

0820 PM     HAIL             1 SSE CEDAR RAPIDS      41.95N 91.66W
07/16/2007  M1.00 INCH       LINN               IA   TRAINED SPOTTER

            STARTED AS PEA SIZE HAIL, WENT TO QUARTERS. LOTS OF MIXED
            SIZE HAIL FROM PEAS TO QUARTERS. LASTED FOR ABOUT 5
            MINUTES.

&&

ELLIOTT
Local storm report, Jul 16, 8:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
831 PM CDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             5 NNE CEDAR RAPIDS      42.04N 91.64W
07/16/2007  M1.00 INCH       LINN               IA   TRAINED SPOTTER

            MIX OF HAIL, PEAS TO QUARTERS, LASTED ABOUT 5 MINUTES.

&&

ELLIOTT
Local storm report, Jul 16, 8:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
834 PM CDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             STOCKPORT               40.86N 91.83W
07/16/2007  E1.00 INCH       VAN BUREN          IA   LAW ENFORCEMENT

&&

BILLN
Local storm report, Jul 16, 8:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
842 PM CDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HEAVY RAIN       2 WNW CEDAR RAPIDS      41.98N 91.70W
07/16/2007  M1.00 INCH       LINN               IA   TRAINED SPOTTER

            1 INCH OF RAIN WITH THE LATEST STORM/ RAINFALL TOTAL FOR
            THE DAY 3.2 INCHES

0819 PM     TSTM WND DMG     2 WNW CEDAR RAPIDS      41.98N 91.70W
07/16/2007                   LINN               IA   TRAINED SPOTTER

            BRANCHES DOWN AND POWER OUT

0805 PM     TSTM WND GST     2 WNW CEDAR RAPIDS      41.98N 91.70W
07/16/2007  E70 MPH          LINN               IA   TRAINED SPOTTER

            TIME IS ESTIMATED

0828 PM     HEAVY RAIN       CEDAR RAPIDS            41.97N 91.67W
07/16/2007  E0.50 INCH       LINN               IA   TRAINED SPOTTER

            RAIN FELL IN 15 MINUTES

0835 PM     HAIL             KEOSAUQUA               40.73N 91.96W
07/16/2007  E1.00 INCH       VAN BUREN          IA   TRAINED SPOTTER

0805 PM     TSTM WND GST     CEDAR RAPIDS            41.97N 91.67W
07/16/2007  E60 MPH          LINN               IA   TRAINED SPOTTER

&&

TAS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:12 PM CDTSevere Thunderstorm WarningDVNJefferson, Van Buren63 min
Jul 16, 7:48 PM CDTSevere Thunderstorm WarningDVNLinn42 min
Jul 16, 8:26 PM CDTSevere Thunderstorm WarningDVNVan Buren34 min
Jul 16, 9:37 PM CDTSevere Thunderstorm WarningDVNLinn53 min
Jul 16, 9:51 PM CDTFlash Flood WarningDVNLinn4 hr
Jul 17, 4:11 AM CDTSevere Thunderstorm WarningDVNBuchanan64 min
Jul 17, 4:25 AM CDTSevere Thunderstorm WarningDVNBenton, Linn65 min
Jul 17, 4:31 AM CDTSevere Thunderstorm WarningDVNDelaware59 min
Jul 17, 4:54 AM CDTSevere Thunderstorm WarningDVNJones51 min
Jul 17, 5:34 AM CDTFlash Flood WarningDVNLinn6 hr
Jul 17, 7:14 AM CDTFlash Flood WarningDVNBuchanan6 hr
Jul 17, 7:20 AM CDTFlash Flood WarningDVNJohnson6 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.